I have been prescribed Trazodone to help treat my insomnia. It works about 50% of the time to help me fall asleep. The worst side effect I have while taking it is feeling like an absolute zombie the next day. Does that go away? Will ever wake up and feel refreshed?
When I took trazadone I was started at 25mg a night for sleep & when I got used to that dose it was upped to 50mg. so I concur with Thor about dropping your dose by cutting your pills in1/2 & take it regularly so it builds up in your system to help you sleep at night. Good job, Thor (again!)... Mary
What is your dosage? I take 50mg's before bed, and haven't had any prob. ( its been two months) I have read that th higher the dose the more likley you will have that tired groggy feeling the next day. But on the bright side it will eventually go away, just takes some time. In the mean time, strong coffee. : ) good luck to you. Taylor
- Trazodone Information for Consumers
- Trazodone Information for Healthcare Professionals (includes dosage details)
- Side Effects of Trazodone (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 7 Aug 2009 • 4 answers
Posted 8 Dec 2016 • 2 answers
Posted 21 Jun 2017 • 3 answers
Posted 28 Dec 2017 • 1 answer
Posted 2 days 17 hours ago • 1 answer